# SDR AALA201801169034

- Difficulty date: January 13, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 52,263 hours, 22,928 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. AISLE EMERGENCY LIGHT COVER BROKEN AT ROW 26 AIRCRAFT LEFT. REPLACED AISLE EMERGENCY LIGHT COVER PER CMM 25-22-52. (SEE CONTROL #AALA201801169012 AND #AALA201801169033)
